# SDR AALA202106189016

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737-8
- Aircraft serial: 44473
- Aircraft time: 751 hours, 344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER ON EMERGENCY AILSE LIGHT ON SEAT 29C IS FALLING OFF. REPLACED LIGHT HOUSING.
